Alert archive / Alabama / Special Weather Statements in 2021

Special Weather Statement, NWS Birmingham, AL

December 30, 2021Macon County, Alabama

NWS Birmingham, AL issued this special weather statement at Dec 30, 2021, 2:16 PM CST for Macon County, Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 30, 2021, 2:16 PM CST (20:16 UTC)
Expired
Dec 30, 2021, 2:45 PM CST
In force
29 min
Issued by
NWS Birmingham, AL
Hail
0.88 in
Wind
40

County Macon County, AL

The radar

The Maxwell AFB radar (KMXX), 18 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2021-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1031 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2021-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1031 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

029 
WWUS84 KBMX 302016
SPSBMX

Special Weather Statement
National Weather Service Birmingham AL
216 PM CST Thu Dec 30 2021
 
ALZ045-302045-
Macon AL-
216 PM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of Macon County through
245 PM CST...

At 215 PM CST, Doppler radar was tracking a strong thunderstorm near
Shorter, or near Milstead, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Tuskegee, Milstead, Shorter, Franklin, Liverpool, Lake Tuskegee,
Hardaway, Tuskegee National Forest, Victoryland, Davisville, Society
Hill, Warriorstand, I 85 Rest Area, Uphapee Creek, Cross Keys, Creek
Stand and Moton Field Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

A Severe Thunderstorm Watch remains in effect until 800 PM CST for
south central, southeastern and east central Alabama.

&&

LAT...LON 3226 8588 3229 8588 3230 8590 3228 8590
      3229 8594 3232 8596 3234 8598 3244 8600
      3244 8595 3245 8593 3245 8589 3246 8588
      3252 8555 3250 8549 3250 8546 3236 8543
      3227 8543
TIME...MOT...LOC 2015Z 262DEG 35KT 3236 8591 

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Dec 30, 1:13 PM CST, 1 hour 3 minutes earlier.

Area forecast discussion, Dec 30, 1:13 PM CST, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
113 PM CST Thu Dec 30 2021

.UPDATE...
Midday Update and 18Z Aviation.

&&

.SHORT TERM...
/Updated at 0105 PM CST Thu Dec 30 2021/

Through Tomorrow.

A broken line of thunderstorms persists along a weak surface
boundary oriented nearly parallel to the south of I-20. This is in
contrast to clearing skies across the northwest. There's been plenty
of instability and moisture ahead of the thunderstorm activity with
dewpoints in the mid to upper 60s in addition to a sustained
presence of 50-60kts of eff. bulk shear per RAP mesoanalysis. This
setup lacks substantial synoptic support aloft, but thunderstorm
updrafts will continue to be sustained by the preceding unstable
airmass and robust wind fields. As such, a low potential for a few
damaging wind gusts up to 60 mph and small hail will continue
through the afternoon, and a Severe Thunderstorm Watch has been
issued through 8 PM for our southeastern tier of counties where
sfc temperatures have risen into the 80s. A few weak mid-level
mesocyclones have been observed on radar in some of the stronger
cells today, but 0-1km winds are not supportive of tornadogenesis.

With deep, southwesterly flow aloft, there's been little southward
push and slow storm motions which has resulted in localized flooding
due to heavy rain rates of 1-3 in/hr. Storms will slowly move
towards the I-85 corridor with less flooding potential as these
areas have been mostly rain-free up to this point and storm
motions have increased slightly, but there will still be heavy
downpours and the Flood Watch will continue until 6 PM.

Showers will wane this evening with the decrease in instability, but
patchy fog is likely to develop in its wake across much of the area.
This is due to a combination of calm surface winds, and moist
surface conditions with overnight temperatures falling below
crossover temperatures. We won't see a cooldown heading into
tomorrow and in fact, there won't be much of a temperature change at
all as the southwesterly flow continues. The remnant surface
boundary will lift northward tomorrow as a warm front and associated
isentropic lift may help produce some scattered showers and a few
rumbles of thunder, but the activity will be much less organized.
Highs will range from the lower 70s north to lower 80s south with
mostly cloudy skies.

86

.LONG TERM...
/Updated at 406 AM CST Thu Dec 30 2021/
Saturday and Sunday.

Warm sector conditions are progged to extend across much of the
Southeast CONUS Saturday morning after the northward surge of a warm
front the day before. This will coincide with cyclogenesis along an
active frontal zone stretched across the Mid Mississippi River
Valley. This deepening, elongated surface low is a response to the
ejection of a lead shortwave disturbance and overall amplifying
forcing aloft. Thus, increasing southwesterly flow aloft will
establish across the Deep South and will set the stage for another
record-breaking warm day across Central Alabama. Temperatures should
climb into the mid 70s to low 80s along with dewpoints in the mid to
upper 60s. This will support MLCAPE of 500-1,000 J/kg given lapse
rates of ~6 C/km. Ample kinematic fields are also expected, mainly
owing to the approach of the parent upper-level trough advancing
east across the Plains. Most guidance suggests 500 mb flow
increasing to 60-70 kts late Saturday afternoon which will produce
eff. bulk shear values of at least 60 kts across the Deep South.
However, guidance also suggests wind profiles will be mostly
unidirectional above 850 mb, but there's a little more backed flow
in the boundary layer due to better pressure falls now progged
across the TN Valley. In fact, forecast hodographs aren't too
dissimilar from the RADAR derived wind profiles experienced tonight
(0-1km SRH 200-300 m2/s2) within a ~50 kt low-level jet. This trend
will certainly need to be watched as the warm sector/expected
forcing will be supportive of all modes of severe convective weather
- primarily damaging wind gusts and a few tornadoes if
thunderstorms/convective modes evolve accordingly. The main threat
timing for Central AL should be mid Saturday afternoon into early
Sunday morning. Further refinements to the forecast should be
expected as mesoscale details are better resolved in the next day or
so. We'll also continue to monitor additional threats involving
excessive rainfall/flash flooding as progged deep-layer winds run
nearly parallel to the advancement of the strong cold front. We may
also have the need for a wind advisory at some point.

By Sunday morning, the LLJ is expected to exit our region to the
east along with any lingering severe weather. The parent/lagging
upper-level trough/vort max should then be pushing into the ArkLaTex
region, just behind the cold front and surging polar air mass. CAA
is expected to be quite strong behind the front with very breezy
northwesterly surface winds. As opposed to last night, guidance has
now moved back to a slower solution as the lagging disturbance aloft
begins to close off near the TN Valley. This will foster slower
decreases in PoPs as lingering light precipitation wraps back into
the area. Most of the supportive moisture will be in the 0-1 km
layer, and many forecast soundings suggest the possibility of light
snow/flurries north of I-20 through Sunday afternoon. Surface/ground
temperatures are forecast to remain above freezing which will lead
to no accumulation or impacts. Sunday night/Monday morning will be
quite cold with lows in the 20s, a huge drop in overall temperatures.

Monday through Wednesday.

Cool/dry/stable air will be in place across the region due to a
broad footprint of high pressure into early next week. Flow aloft
should become more zonal by Tuesday and the surface high should
slide toward the Mid Atlantic. This will help air mass modification
to occur which will signal a slow, steady warming trend toward the
end of the forecast period.

40/Sizemore

&&

.AVIATION...
18Z TAF Discussion.

A line of showers and thunderstorms continues to track towards south-
central AL along a weak surface boundary. MGM and TOI will be
affected by TSRA within the next couple of hours, while rain
comes to an end at the northern TAF sites. Some fog and low
ceilings have been developing behind the boundary as the rain
ends, but based on satellite trends, expect ceilings and
visibilities to gradually improve at the northern terminals with a
decrease in cloud cover. Patchy fog will develop overnight with
low ceilings returning early tomorrow morning due to the moist
boundary layer conditions as the remnant surface boundary begins
to lift northwards as a warm front.

Note: AMD NOT SKED is appended at KBHM due to ASOS power loss until
further notice.

86

&&

.FIRE WEATHER...

Unsettled weather will continue across the area  today with several
rounds of showers and thunderstorms through Saturday night. This
period of unseasonably warm and moist conditions will feature
surface winds from the south and southwest. RH values will stay well
above minimum thresholds with periods of wetting rains. A strong
cold front is expected to sweep through the area late Saturday night
into Sunday. This will be followed by much colder, drier air into
early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     56  74  61  76  54 /  20  50  40  90 100
Anniston    60  76  64  78  59 /  20  50  30  80 100
Birmingham  60  75  66  77  56 /  20  50  20  90 100
Tuscaloosa  61  76  66  78  53 /  20  50  20  90  90
Calera      62  76  66  78  58 /  20  50  20  80 100
Auburn      64  76  65  76  63 /  30  40  10  50  90
Montgomery  65  80  67  81  65 /  20  40  10  60  90
Troy        67  81  67  80  66 /  40  30  10  40  90

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flood Watch until 6 PM CST this evening for the following
counties: Autauga...Bibb...Blount...Calhoun...Chambers...
Cherokee...Chilton...Clay...Cleburne...Coosa...Elmore...Etowah...
Greene...Hale...Jefferson...Perry...Pickens...Randolph...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa.

&&
Hazardous weather outlook, Dec 30, 4:32 AM CST, 9 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
432 AM CST Thu Dec 30 2021

ALZ011>015-017>050-311345-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
432 AM CST Thu Dec 30 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are possible across much of Central
Alabama, with damaging winds and hail the main threats. Locally
heavy rainfall is also possible which may lead to flash flooding of
low lying, poor drainage, or urban areas.

Areas of fog in the northwest counties of Central Alabama may reduce
visibilities below 1 mile at times through 9 AM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong to severe thunderstorms are possible across Central Alabama
Saturday afternoon into early Sunday morning. Damaging wind gusts,
hail, and a few tornadoes are the primary threats.

In addition to severe weather, locally heavy rainfall could occur
which may lead to flash flooding of low lying, poor drainage, or
urban areas. Non thunderstorm wind gusts up to 35 mph are also
possible on Saturday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
today, as well as on Saturday afternoon into early Sunday morning.

In the hours before

Special weather statement, Dec 30, 1:14 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Birmingham AL
114 PM CST Thu Dec 30 2021

ALZ040-042-301945-
Lowndes AL-Dallas AL-
114 PM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of central Lowndes and
southeastern Dallas Counties through 145 PM CST...

At 114 PM CST, Doppler radar was tracking a strong thunderstorm over
Dallas Lake, or 12 miles south of Selmont-West Selmont, moving east
at 65 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mosses, Hayneville, White Hall, Gordonville, Lowndesboro, Benton,
Dallas Lake, Belknap, Dannelly Reservoir and Collirene.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM CST for
central and south central Alabama.

&&

LAT...LON 3212 8723 3225 8725 3233 8682 3231 8681
      3233 8678 3237 8656 3216 8649 3209 8720
TIME...MOT...LOC 1914Z 262DEG 55KT 3220 8707

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Dec 30, 1:37 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Birmingham AL
137 PM CST Thu Dec 30 2021

ALZ038-302000-
Chambers AL-
137 PM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of southern Chambers
County through 200 PM CST...

At 137 PM CST, Doppler radar was tracking a strong thunderstorm near
Waverly, or near Camp Hill, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Valley, Lanett, La Fayette, Waverly, Lakeview, Cusseta, Chambers
County Lake, Huguley, Fairfax, River View, Sturkie, Oak Bowery, West
Chambers, Lanett Municipal Airport and I 85 Welcome Center At Lanett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM CST for
east central Alabama.

&&

LAT...LON 3276 8514 3275 8514 3275 8528 3273 8529
      3273 8540 3274 8541 3274 8543 3273 8543
      3274 8549 3273 8549 3273 8557 3274 8557
      3273 8559 3287 8559 3292 8519 3286 8519
      3285 8515 3281 8517 3277 8512
TIME...MOT...LOC 1937Z 263DEG 35KT 3279 8555

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Dec 30, 1:49 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Birmingham AL
149 PM CST Thu Dec 30 2021

ALZ042-044-302030-
Lowndes AL-Montgomery AL-
149 PM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of central Lowndes and
west central Montgomery Counties through 230 PM CST...

At 149 PM CST, Doppler radar was tracking a strong thunderstorm over
Gordonville, or near Mosses, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Montgomery, Mosses, Hayneville, White Hall, Gordonville, Lowndesboro,
Hyundai Motors Of Alabama, Beechwood, Alabama State University, Hope
Hull, Woodcrest, Dannelly Field, Snowdoun, Sprague, Pinedale,
Pintlala and Letohatchee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM CST for
south central Alabama.

&&

LAT...LON 3209 8680 3224 8681 3223 8682 3227 8682
      3238 8621 3210 8618
TIME...MOT...LOC 1949Z 263DEG 35KT 3219 8672

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Dec 30, 2:00 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CST THU DEC 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     HAIL             2 NW TALLASSEE          32.55N 85.91W
12/30/2021  E1.75 INCH       ELMORE             AL   PUBLIC

            AT LEAST GOLF BALL SIZE HAIL NEAR TALLASSEE.

&&

DAVIS
Local storm report, Dec 30, 2:10 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
210 PM CST THU DEC 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             1 W LOACHAPOKA          32.60N 85.61W
12/30/2021  E1.00 INCH       LEE                AL   EMERGENCY MNGR

            QUARTER SIZE HAIL IN LOACHAPOKA.

&&

DAVIS
Special weather statement, Dec 30, 2:16 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
216 PM CST Thu Dec 30 2021

ALZ045-302045-
Macon AL-
216 PM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of Macon County through
245 PM CST...

At 215 PM CST, Doppler radar was tracking a strong thunderstorm near
Shorter, or near Milstead, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tuskegee, Milstead, Shorter, Franklin, Liverpool, Lake Tuskegee,
Hardaway, Tuskegee National Forest, Victoryland, Davisville, Society
Hill, Warriorstand, I 85 Rest Area, Uphapee Creek, Cross Keys, Creek
Stand and Moton Field Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM CST for
south central, southeastern and east central Alabama.

&&

LAT...LON 3226 8588 3229 8588 3230 8590 3228 8590
      3229 8594 3232 8596 3234 8598 3244 8600
      3244 8595 3245 8593 3245 8589 3246 8588
      3252 8555 3250 8549 3250 8546 3236 8543
      3227 8543
TIME...MOT...LOC 2015Z 262DEG 35KT 3236 8591

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 6:02 PM CSTSpecial Weather StatementBMXMarion43 min
Dec 29, 6:27 PM CSTTornado WarningBMXFayette, Lamar, Marion34 min
Dec 29, 6:39 PM CSTSevere Thunderstorm WarningBMXLamar36 min
Dec 29, 7:00 PM CSTSevere Thunderstorm WarningBMXFayette34 min
Dec 29, 7:03 PM CSTSpecial Weather StatementBMXWinston27 min
Dec 29, 7:13 PM CSTSevere Thunderstorm WarningBMXWalker, Winston32 min
Dec 29, 7:17 PM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter42 min
Dec 29, 7:34 PM CSTSpecial Weather StatementBMXWalker41 min
Dec 29, 8:00 PM CSTTornado WarningBMXWalker18 min
Dec 29, 8:01 PM CSTSpecial Weather StatementBMXHale44 min
Dec 29, 8:04 PM CSTSevere Thunderstorm WarningBMXBlount41 min
Dec 29, 8:16 PM CSTSevere Thunderstorm WarningBMXJefferson29 min
Dec 29, 8:27 PM CSTSevere Thunderstorm WarningBMXEtowah, St. Clair63 min
Dec 29, 8:32 PM CSTTornado WarningBMXBibb, Hale, Tuscaloosa43 min
Dec 29, 8:41 PM CSTSevere Thunderstorm WarningBMXCherokee22 min
Dec 29, 8:51 PM CSTAreal Flood AdvisoryBMXBlount, Calhoun, Etowah, Jefferson, St. Clair114 min
Dec 29, 9:05 PM CSTSpecial Weather StatementBMXCherokee25 min
Dec 29, 9:11 PM CSTSpecial Weather StatementBMXBibb34 min
Dec 29, 9:14 PM CSTTornado WarningBMXCalhoun31 min
Dec 29, 9:19 PM CSTSevere Thunderstorm WarningBMXCherokee26 min
Dec 29, 9:25 PM CSTTornado WarningBMXBibb20 min
Dec 29, 9:25 PM CSTTornado WarningBMXCalhoun, Cherokee, Cleburne35 min
Dec 29, 9:34 PM CSTAreal Flood AdvisoryBMXBibb, Hale, Shelby, Tuscaloosa116 min
Dec 29, 9:47 PM CSTSpecial Weather StatementBMXBibb43 min
Dec 29, 10:01 PM CSTTornado WarningBMXChilton, Shelby32 min
Dec 29, 10:18 PM CSTTornado Warning Tornado observedBMXCoosa, Talladega24 min
Dec 29, 10:29 PM CSTSpecial Weather StatementBMXPickens31 min
Dec 29, 10:39 PM CSTFlash Flood WarningBMXBibb, Chilton, Coosa, Shelby, Talladega2 hr
Dec 29, 10:43 PM CSTSpecial Weather StatementBMXClay47 min
Dec 29, 10:50 PM CSTFlood WatchBMXAutauga, Bibb, Blount, Calhoun, Chambers, Cherokee and 18 more16 hr
Dec 29, 11:08 PM CSTSpecial Weather StatementBMXPickens37 min
Dec 29, 11:41 PM CSTSpecial Weather StatementBMXRandolph34 min
Dec 30, 12:09 AM CSTSpecial Weather StatementBMXTalladega36 min
Dec 30, 12:12 AM CSTSpecial Weather StatementBMXRandolph18 min
Dec 30, 1:17 AM CSTSpecial Weather StatementBMXShelby28 min
Dec 30, 3:24 AM CSTSpecial Weather StatementBMXRandolph36 min
Dec 30, 3:27 AM CSTSpecial Weather StatementBMXPickens33 min
Dec 30, 4:19 AM CSTAreal Flood AdvisoryBMXGreene, Pickens, Sumter3 hr
Dec 30, 4:35 AM CSTSpecial Weather StatementBMXTuscaloosa25 min
Dec 30, 4:53 AM CSTSpecial Weather StatementBMXTuscaloosa52 min
Dec 30, 5:28 AM CSTSpecial Weather StatementBMXBibb47 min
Dec 30, 5:33 AM CSTAreal Flood AdvisoryBMXJefferson5 hr
Dec 30, 5:36 AM CSTSpecial Weather StatementBMXJefferson24 min
Dec 30, 5:53 AM CSTSpecial Weather StatementBMXTuscaloosa67 min
Dec 30, 6:20 AM CSTAreal Flood AdvisoryBMXCalhoun, Cleburne3 hr
Dec 30, 6:33 AM CSTSpecial Weather StatementBMXWalker27 min
Dec 30, 6:44 AM CSTSpecial Weather StatementBMXShelby31 min
Dec 30, 7:05 AM CSTAreal Flood AdvisoryBMXBibb, Shelby3 hr
Dec 30, 7:28 AM CSTAreal Flood AdvisoryBMXCalhoun, Etowah, St. Clair, Talladega5 hr
Dec 30, 7:32 AM CSTSpecial Weather StatementBMXSumter58 min
Dec 30, 7:35 AM CSTSpecial Weather StatementBMXGreene25 min
Dec 30, 8:08 AM CSTAreal Flood AdvisoryBMXGreene, Sumter3 hr
Dec 30, 8:11 AM CSTSpecial Weather StatementBMXClay, Randolph94 min
Dec 30, 8:27 AM CSTFlash Flood WarningBMXBibb, Shelby, Talladega3 hr
Dec 30, 9:01 AM CSTAreal Flood AdvisoryBMXClay, Cleburne, Randolph, Talladega3 hr
Dec 30, 9:27 AM CSTSpecial Weather StatementBMXCoosa33 min
Dec 30, 9:30 AM CSTSpecial Weather StatementBMXChilton30 min
Dec 30, 9:41 AM CSTSevere Thunderstorm WarningBMXClay, Coosa, Tallapoosa25 min
Dec 30, 9:57 AM CSTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby34 min
Dec 30, 10:12 AM CSTSpecial Weather StatementBMXRandolph33 min
Dec 30, 10:24 AM CSTSpecial Weather StatementBMXSumter36 min
Dec 30, 10:38 AM CSTSpecial Weather StatementBMXRandolph22 min
Dec 30, 10:49 AM CSTSevere Thunderstorm WarningBMXGreene, Hale, Sumter41 min
Dec 30, 11:24 AM CSTSpecial Weather StatementBMXPerry36 min
Dec 30, 11:27 AM CSTSpecial Weather StatementBMXChambers33 min
Dec 30, 11:37 AM CSTSpecial Weather StatementBMXMarengo23 min
Dec 30, 12:27 PM CSTSpecial Weather StatementBMXElmore33 min
Dec 30, 12:29 PM CSTSpecial Weather StatementBMXAutauga31 min
Dec 30, 1:02 PM CSTSpecial Weather StatementBMXElmore28 min
Dec 30, 1:08 PM CSTRiver Flood WarningBMXChambers, Randolph, Tallapoosa19 hr
Dec 30, 1:14 PM CSTSpecial Weather StatementBMXLowndes31 min
Dec 30, 1:36 PM CSTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa39 min
Dec 30, 1:37 PM CSTSpecial Weather StatementBMXChambers23 min
Dec 30, 1:49 PM CSTSpecial Weather StatementBMXLowndes, Montgomery41 min
Dec 30, 1:51 PM CSTSevere Thunderstorm WarningBMXPike39 min
Dec 30, 1:57 PM CSTSevere Thunderstorm WarningBMXLowndes, Montgomery48 min
Dec 30, 2:01 PM CSTSevere Thunderstorm WarningBMXChambers14 min
Dec 30, 2:09 PM CSTSevere Thunderstorm WarningBMXLee36 min
Dec 30, 2:16 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXBarbour32 min
Dec 30, 2:23 PM CSTSevere Thunderstorm WarningBMXMacon37 min

Nearby

Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.